# SDR ASAA9780291

- Difficulty date: December 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955AS
- Make and model: Doug DC-9-82
- Aircraft serial: 48080
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushings
- Part number: 5913528
- Condition: Galled
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING 30L CHECK, GALLED BUSINGS WERE FOUND ON LEFT WING OUTBOARD FLAP OUTBOARD HINGE MOUNT.  REPLACED BUSHING IN INBOARD MOUNT IAW ASA EA 5750-01098 AND REPAIRED OUTBOARD MOUNT IAW ASA EA 5740-01132.  (M)
